# SDR BAQ2001F00000

- Difficulty date: July 11, 2001
- Submitted: August 8, 2001
- Operation: Air carrier
- Aircraft: N955ME
- Make and model: Bolkms BK117B1
- Aircraft serial: 7243
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Part number: 4639003007
- Part serial: 741
- Condition: Cracked
- Location: Tail Rotor
- Part time: 3,059 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE DURING PRE-FLIGHT (DAILY) OF AIRCRAFT, FOUND TR 90 PERCENT GEAR BOX LOOSE.  REMOVED GEAR BOX AND FOUND STUDS LOOSE ON GEAR BOX.  INSPECTED FITTING AND ALSO FOUND CRACKED.
